You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCorrêa, L.-
dc.contributor.authorLima, G. A B-
dc.contributor.authorCandezano, M. A C-
dc.contributor.authorBraun, M. P S-
dc.contributor.authorOishi, C. M.-
dc.contributor.authorNavarro, H. A.-
dc.contributor.authorFerreira, V. G.-
dc.identifier.citationInternational Journal for Numerical Methods in Fluids, v. 72, n. 12, p. 1263-1285, 2013.-
dc.description.abstractA bounded upwinding scheme for numerical solution of hyperbolic conservation laws and Navier-Stokes equations is presented. The scheme is based on convection boundedness criterion and total variation diminishing stability criteria and developed by employing continuously differentiable functions. The accuracy of the scheme is verified by assessing the error and observed convergence rate on 1-D benchmark test cases. A comparative study between the new scheme and conventional total variation diminishing/convection boundedness criterion-based upwind schemes to solve standard nonlinear hyperbolic conservation laws is also accomplished. The scheme is then examined in the simulation of Newtonian and non-Newtonian fluid flows of increasing complexity; a satisfactory agreement has been observed in terms of the overall behavior. Finally, the scheme is used to study the hydrodynamics of a gas-solid flow in a bubbling fluidized bed. © 2013 John Wiley & Sons, Ltd.en
dc.subjectConvection scheme-
dc.subjectMonotonic interpolation-
dc.subjectTVD/CBC stability criteria-
dc.subjectBubbling fluidized bed-
dc.subjectContinuously differentiable-
dc.subjectHyperbolic conservation laws-
dc.subjectNon-Newtonian fluid flow-
dc.subjectNonlinear hyperbolic conservation laws-
dc.subjectTotal variation diminishing-
dc.subjectFluidized beds-
dc.subjectNavier Stokes equations-
dc.subjectPhysical properties-
dc.subjectStability criteria-
dc.titleA C2-continuous high-resolution upwind convection schemeen
dc.contributor.institutionUniversidade de São Paulo (USP)-
dc.contributor.institutionUniversidad del Atlántico-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationDepartamento de Matemática Aplicada e Estatística Instituto de Ciências Matemáticas e de Computação - USP, São Carlos, SP-
dc.description.affiliationUniversidad del Atlántico, Barranquilla-
dc.description.affiliationDepartamento de Engenharia Mecânica Escola de Engenharia de São Carlos - USP, São Carlos, SP-
dc.description.affiliationDepartamento de Matemática e de Computação Universidade Estadual Paulista Júlio de Mesquita Filho - UNESP, Presidente Prudente, SP-
dc.description.affiliationUnespDepartamento de Matemática e de Computação Universidade Estadual Paulista Júlio de Mesquita Filho - UNESP, Presidente Prudente, SP-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofInternational Journal for Numerical Methods in Fluids-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.